Ask an expert
Question

09 Feb 2004

skin
The skindoc isn't replying to any questions so I thought I'd refer to you. In matric I had perfectly clear skin I am now 22 and my skin is going haywire. I went on the pill (triphasil) about 4 years ago and had no skin side effects even when I briefly changed to minesse and then back to triphasil in 2002 I had no skin reactions. Since about August last year my skin has been breaking out and I have no idea why because I am not on any medication other than triphasil and nothing about my lifestyle has changed. I don't know what to use to clear my skin up and I can't stand the condition it is in. PLEASE HELP ME.
Answer 335 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Me, it’s difficult to say what the problem is without being able to examine you, but it might be due to stress, a change of environment, hormonal changes or just a superficial infection you picked up somewhere. The best would probably be to see a dermatologist and have it sorted out. If you want to try something first, you can change your pill to something like Yasmin® and get an antibacterial soap. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.